# SDR 96ZZZX2618

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2597242318000
- Condition: Corroded
- Location: Fs 208-270 26 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION LEVEL 2 AT LONGERON 26 RT BETWEEN FS 208.00 TO FS 270.00.  REMOVED AND REPLACED LONGERON.
